# SDR I5EA201805290007

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 57,742 hours, 35,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: S283T0143
- Part serial: 11793
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT EXTERNAL LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BATTERY CHARGER M1134 IAW AMM 33-51-51. OPS CHECKED GOOD
